CASIA OpenIR  > 09年以前成果
A new perspective of 2-periodic trigonometric interpolation
Jiang, TZ; Ma, SD
1996
发表期刊INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
卷号61期号:1-2页码:137-144
文章类型Article
摘要It is well-known that the interpolation theory plays an important role in many fields of computer vision, especially in surface reconstruction. In this paper, we introduce a new kind of 2-period interpolation of functions with period 2 pi. We find out the necessary and sufficient conditions for regularity of this new interpolation problem. Moreover, a closed form expression for the interpolation polynomial is given. Our interpolation is of more practical significance. Our results provide the theorical basis for using our interpolation in practical problems.
关键词Interpolation Trigonometric Polynomial Regularity Computer Vision
WOS标题词Science & Technology ; Physical Sciences
收录类别SCI
语种英语
WOS研究方向Mathematics
WOS类目Mathematics, Applied
WOS记录号WOS:A1996VC79200010
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/21905
专题09年以前成果
推荐引用方式
GB/T 7714
Jiang, TZ,Ma, SD. A new perspective of 2-periodic trigonometric interpolation[J]. INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,1996,61(1-2):137-144.
APA Jiang, TZ,&Ma, SD.(1996).A new perspective of 2-periodic trigonometric interpolation.INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,61(1-2),137-144.
MLA Jiang, TZ,et al."A new perspective of 2-periodic trigonometric interpolation".INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS 61.1-2(1996):137-144.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Jiang, TZ]的文章
[Ma, SD]的文章
百度学术
百度学术中相似的文章
[Jiang, TZ]的文章
[Ma, SD]的文章
必应学术
必应学术中相似的文章
[Jiang, TZ]的文章
[Ma, SD]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。